RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1992, Volume 26, Issue 2, Pages 41–50 (Mi faa779)  

This article is cited in 1 scientific paper (total in 1 paper)

On algebraic relations in non-archimedian fields

V. G. Chirskii

M. V. Lomonosov Moscow State University

Full text: PDF file (936 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1992, 26:2, 108–115

Bibliographic databases:

UDC: 511.368
Received: 29.08.1990

Citation: V. G. Chirskii, “On algebraic relations in non-archimedian fields”, Funktsional. Anal. i Prilozhen., 26:2 (1992), 41–50; Funct. Anal. Appl., 26:2 (1992), 108–115

Citation in format AMSBIB
\Bibitem{Chi92}
\by V.~G.~Chirskii
\paper On algebraic relations in non-archimedian fields
\jour Funktsional. Anal. i Prilozhen.
\yr 1992
\vol 26
\issue 2
\pages 41--50
\mathnet{http://mi.mathnet.ru/faa779}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1173081}
\zmath{https://zbmath.org/?q=an:0797.11062}
\transl
\jour Funct. Anal. Appl.
\yr 1992
\vol 26
\issue 2
\pages 108--115
\crossref{https://doi.org/10.1007/BF01075271}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992KA39000006}


Linking options:
  • http://mi.mathnet.ru/eng/faa779
  • http://mi.mathnet.ru/eng/faa/v26/i2/p41

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. Yu. Matveev, “Algebraicheskaya nezavisimost nekotorykh pochti poliadicheskikh ryadov”, Chebyshevskii sb., 17:3 (2016), 166–177  mathnet  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:191
    Full text:55
    References:28
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020